MathSciNet Relay Station
MathSciNet bibliographic data
MR1745197 (2001d:46086b) 46L05 (19K56 46L35 46L80)
Phillips, N. Christopher A classification theorem for nuclear purely infinite simple $C\sp *$-algebras. Doc. Math. 5 (2000), 49–114 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement